# SDR IPXA2018072432040

- Difficulty date: July 24, 2018
- Submitted: July 25, 2018
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 24,327 hours, 15,990 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

WITH LEFT PACK ON, ABNORMAL/STRANGE ODOR WAS PRESENT. UPON DESCENT, ODOR CLEARED. PERFORMED OPERATIONAL CHECK OF LT PACK SYSTEM, REF AMM 21-00-00-862-001. CHECKS GOOD. NO ODOR NOTED.
